# SDR R61A2025010400015

- Difficulty date: January 5, 2025
- Submitted: January 5, 2025
- Operation: Air carrier
- Aircraft: N747YX
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000676
- Aircraft time: 16,976 hours, 11,918 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Part number: 17038003469
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK L/H PYLON INBD AFT LUG FITTING CRACKED. I/B AFT LUG REPLACED AS PER REPUBLIC AIRWAYS RO-030956-2024
